Commuting functions and simultaneous Abel equations

Tom 60 / 1994

W. Jarczyk, K. Łoskot, M. Zdun Annales Polonici Mathematici 60 (1994), 119-135 DOI: 10.4064/ap-60-2-119-135


The system of Abel equations α(f_t(x)) = α(x) + λ(t), t ∈ T, is studied under the general assumption that $f_t$ are pairwise commuting homeomorphisms of a real interval and have no fixed points (T is an arbitrary non-empty set). A result concerning embeddability of rational iteration groups in continuous groups is proved as a simple consequence of the obtained theorems.


  • W. Jarczyk
  • K. Łoskot
  • M. Zdun

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek